# SDR 99ZZZX2237

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3700 · Vacuum System
- Part: Valve
- Part number: V80500113
- Condition: Mismanufactured
- Location: Vacuum Systsem
- Component: Valcor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE PISTON ASSEMBLY WITHIN THE SUSPECT VALVES MIGHT NOT HAVE BEEN ASSEMBLED TO PRINT AND TO ENSURE PARTS ARE LOCKHEED IN PLACE AS INTENDED.
